Les bandes d'adolescents
Bibliographic Data
| ID | 2583560 |
|---|---|
| Authors | Philippe Robert (0000-0001-8122-8880) |
| Year | 1967 |
| Volume | 8 |
| Issue | 3 |
| Pages | 409 |
| Publication date | 1967-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue Française de Sociologie (JOURNAL) |
| Journal identifiers | ISSN: 0035-2969 • E-ISSN: 1958-5691 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3320124 |
| OpenAlex | W2330173580 |
| Language | EN |
| Citations received | 2 |
| Citations per year | 0.07 |
|---|---|
| Citation span | 1997 - 2006 (10) |
| Highly cited | No |